Applied Mathematics and Sciences: An International Journal (MathSJ )

Volume 2

September 2015, Volume 2, Number 3

Common Fixed Point Theorems in Compatible Mappings of Type (P*) of Generalized Intuitionistic Fuzzy Metric Spaces
R.Muthuraj1 and R.Pandiselvi2, 1H.H.The Rajah's College, India and 2The Madura college, India

June 2015, Volume 2, Number 2

Approximate Analytical Solution of Non-Linear Boussinesq Equation for the Unsteady Ground Water Flow in an
Unconfined Aquifer by Homotopy Perturbation Transform Method

Deepti Mishra1, Vikas Pradhan2 and Manoj Mehta2, 1LDRP Institute of Technology & Research, India and
2S.V.N.I.T, India

March 2015, Volume 2, Number 1

Quantum Variation about Geodesics
Simon Davis, Research Foundation of Southern California, CA

Cubic Response Surface Designs Using Bibd in Four Dimensions
P. Seshu Babu2 A. V. Dattatreya Rao1, G. V. S. R. Anjaneyulu1 and K. Srinivas3, 2Acharya Nagarjuna University,India,
2Sri Vasavi Institute of Engineering & Technology, India 3Andhra Loyola College, India

ON β-Normal Spaces
O. Ravi1, I. Rajasekaran2, S. Murugesan3 and A. Pandi4, 1,2P. M. Thevar College, Usilampatti, India, 3Sri S. Ramasamy
Naidu Memorial College,India and 4The Madura College, India

An Application of Assignment Problem in Laptop Selection Problem Using MATLAB
Ghadle Kirtiwant P and Muley Yogesh M, Dr. Babasaheb Ambedkar Marathwada University, India